Doomcon @ Pan-Pacific Hotel,

Sessions | Timetable | Tags | People

Film

Matches Events:
Romero Retrospective - Friday 14:30 until Friday 15:00 (30 Minutes)
Star Trek vs. Star Wars - The Ultimate Debate - Friday 15:30 until Friday 16:30 (60 Minutes)
Trailer Park - Friday 17:00 until Friday 18:30 (90 Minutes)
Sherlock - Comparing the different versions - Sunday 09:30 until Sunday 10:30 (60 Minutes)
Fairy Tales Today - Monday 11:00 until Monday 12:00 (60 Minutes)